English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Hyperbolic isometries and boundaries of systolic complexes

Prytuła, T. (2019). Hyperbolic isometries and boundaries of systolic complexes. Journal of the London Mathematical Society, 99(2), 583-608. doi:10.1112/jlms.12184.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-8360-B Version Permalink: http://hdl.handle.net/21.11116/0000-0004-8361-A
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1705.01062.pdf (Preprint), 349KB
Name:
arXiv:1705.01062.pdf
Description:
File downloaded from arXiv at 2019-08-21 15:15
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Prytula_Hyperbolic isometries and boundaries of systolic complexes_2019.pdf (Publisher version), 536KB
 
File Permalink:
-
Name:
Prytula_Hyperbolic isometries and boundaries of systolic complexes_2019.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1112/jlms.12184 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Prytuła, Tomasz1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Group Theory
 Abstract: Given a group $G$ acting geometrically on a systolic complex $X$ and a hyperbolic isometry $h \in G$, we study the associated action of $h$ on the systolic boundary $\partial X$. We show that $h$ has a canonical pair of fixed points on the boundary and that it acts trivially on the boundary if and only if it is virtually central. The key tool that we use to study the action of $h$ on $\partial X$ is the notion of a $K$-displacement set of $h$, which generalises the classical minimal displacement set of $h$. We also prove that systolic complexes equipped with a geometric action of a group are almost extendable.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: 26
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: arXiv: 1705.01062
DOI: 10.1112/jlms.12184
URI: http://arxiv.org/abs/1705.01062
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the London Mathematical Society
  Abbreviation : J. Lond. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Wiley
Pages: - Volume / Issue: 99 (2) Sequence Number: - Start / End Page: 583 - 608 Identifier: -